# SDR CA090514006

- Difficulty date: May 14, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cessna R172K
- Aircraft time: 8,673 hours
- Engine: Cont IO360KB
- Propeller: Mcauly 2A34C203
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: 631996
- Condition: Cracked
- Location: Nr 1 Intake
- Part time: 994 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 CYLINDER INTAKE ROCKER RETAINER WAS FOUND CRACKED.
